Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 135, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Dec 23, 2014, 11:09 AM CST for Etowah County, Alabama. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2014, 11:09 AM CST (17:09 UTC)
- Expired
- Dec 23, 2014, 11:37 AM CST
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 101 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 11:18 AM CST | TSTM WND DMG | 3 Wsw Hokes Bluff, AL | TREE DOWN ON HOUSE ON MARGUIERITE ST. NO KNOWN INJURIES AT THIS TIME. TIME ESTIMATED FROM RADAR. |
| Dec 23, 11:25 AM CST | TSTM WND DMG | Ballplay, AL | POWERLINES DOWN NEAR CENTRE HWY IN THE BALLPLAY COMMUNITY. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
944
WUUS54 KBMX 231709
SVRBMX
ALC055-231800-
/O.NEW.KBMX.SV.W.0135.141223T1709Z-141223T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CST TUE DEC 23 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ETOWAH COUNTY IN NORTHEAST ALABAMA...
* UNTIL NOON CST
* AT 1106 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAINBOW
CITY...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
GADSDEN...HOKES BLUFF...ATTALLA...GADSDEN MALL...GLENCOE...
NOCCALULA FALLS...REECE CITY AND ANDERSON.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 181 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3411 8584 3412 8580 3410 8580 3400 8574
3386 8609 3390 8611 3390 8614 3393 8616
3396 8616 3399 8620 3399 8623 3421 8603
3421 8585
TIME...MOT...LOC 1709Z 219DEG 43KT 3398 8609
$$
562 follow-up statements
836
WWUS54 KBMX 231721
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1121 AM CST TUE DEC 23 2014
ALC055-231800-
/O.CON.KBMX.SV.W.0135.000000T0000Z-141223T1800Z/
ETOWAH AL-
1121 AM CST TUE DEC 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ETOWAH
COUNTY UNTIL NOON CST...
AT 1118 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NOCCALULA FALLS...OR NEAR GADSDEN...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BALLPLAY...TABOR ROAD...WILSONIA...KEENER AND BLACK CREEK.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3412 8585 3411 8584 3412 8580 3410 8580
3401 8575 3395 8595 3405 8609 3420 8599
3421 8585
TIME...MOT...LOC 1722Z 219DEG 43KT 3408 8595
$$
56795
WWUS54 KBMX 231737
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1137 AM CST TUE DEC 23 2014
ALC055-231747-
/O.CAN.KBMX.SV.W.0135.000000T0000Z-141223T1800Z/
ETOWAH AL-
1137 AM CST TUE DEC 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ETOWAH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3412 8585 3411 8584 3412 8580 3410 8580
3401 8575 3395 8595 3405 8609 3420 8599
3421 8585
TIME...MOT...LOC 1737Z 219DEG 43KT 3420 8579
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 6:00 AM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Dec 23, 6:00 AM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CST TUE DEC 23 2014 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... A COMPLEX FORECAST FOR TODAY AND TONIGHT MAY FINALLY BE COMING INTO BETTER FOCUS THIS MORNING WITH THE HELP OF SHORT RANGE MODELS. THOUGH CONVECTION HAS FORMED NEAR THE GULF COAST THIS MORNING...IT CONTINUES TO MOVE NORTHWARD INSTEAD OF STALLING... WHICH MEANS IT IS LESS LIKELY TO BLOCK THE NORTHWARD MOVEMENT OF THE WARM SECTOR. CURRENTLY A WARM FRONT IS LOCATED SOUTH OF THE CWA ACROSS EXTREME SOUTH ALABAMA AND IS LIKELY TO HAVE TROUBLE MOVING NORTHWARD...NOT BECAUSE OF COASTAL CONVECTION...BUT INSTEAD A COOL WEDGE. EASTERLY FLOW ASSOCIATED WITH HIGH PRESSURE TO OUR EAST IS EXPECTED TO PERSIST LONG ENOUGH TO LIMIT THE NORTHWARD EXTENT OF THE SEVERE WEATHER POTENTIAL INTO THIS EVENING. THE LAST FEW RUNS OF THE HRRR INDICATE THE WARM FRONT HAVING TROUBLE MOVING NORTH OF A LINE FROM DEMOPOLIS TO EUFAULA THROUGH 00Z. MEANWHILE THE HRRR ALSO SUGGESTS THE FOCUS FOR CONVECTIVE ORGANIZATION WILL BE A BIT FARTHER WEST THAN PREVIOUSLY THOUGHT...NEAR THE FRONTAL ZONE ACROSS EASTERN MISSISSIPPI...WHERE A QLCS MAY ORGANIZE THIS AFTERNOON. IF THE AFOREMENTIONED SCENARIO OCCURS...THE BEST CHANCE OF DAMAGING WINDS AND A TORNADO OR TWO WILL BE NEAR AND SOUTH THE INTERSECTION OF THE QLCS AND THE WARM FRONT ACROSS THE SOUTHERN THIRD OF THE FORECAST AREA STARTING AROUND 20Z IN THE SOUTHWEST. THE FORWARD SPEED OF THE QLCS REMAINS IN QUESTION WITH MEAN-LAYER FLOW NEARLY PARALLEL TO THE QLCS AND THE BEST UPPER-LEVEL FORCING NOT EXPECTED TO DEVELOP UNTIL AFTER 03Z. THIS COULD LEAD TO FLASH FLOODING TONIGHT IF THE QLCS SLOWS DOWN FOR AN EXTENDED PERIOD OF TIME. THE QLCS WILL PROBABLY EXIT OUR SOUTHEAST COUNTIES BY 09Z WEDNESDAY AS THE UPPER-LEVEL TROUGH BEINGS TO SHIFT EASTWARD. THE FRONTAL PASSAGE WILL BRING AN END TO THE RAIN WEDNESDAY MORNING AS COLDER AIR MOVES IN. DRY AND COOL CONDITIONS WILL PERSIST INTO THURSDAY AND FRIDAY BEFORE ANOTHER SYSTEM DEVELOPS FOR WITH FAIRLY HIGH RAIN CHANCES SATURDAY NIGHT INTO SUNDAY. 87/GRANTHAM && .AVIATION... 12Z TAF DISCUSSION. IFR TO LIFR CONDITIONS WILL PREVAIL THROUGHOUT THE TAF PERIOD...AS AN ACTIVE 18 HOURS IS BEGINNING TO TAKE SHAPE. SCATTERED LIGHT SHOWERS WILL CONTINUE THIS MORNING...WITH WIDESPREAD FOG AND DRIZZLE. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA BY MID DAY...AS PERIODS OF THUNDERSTORMS AFFECT ALL TERMINALS THROUGH OUT THE DAY. SOME IMPROVEMENTS IN VIS AND CIG MIGHT OCCUR AS SHOWERS PASS OVER TERMINALS...BUT ONLY EXPECT IMPROVEMENT TO MVFR. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 57 57 60 35 51 / 100 100 60 10 0 ANNISTON 58 58 61 35 51 / 100 100 60 10 0 BIRMINGHAM 62 57 59 35 51 / 100 100 40 10 0 TUSCALOOSA 65 52 53 35 54 / 100 100 20 0 0 CALERA 63 56 59 36 53 / 100 100 30 0 0 AUBURN 63 63 63 36 53 / 100 100 70 0 0 MONTGOMERY 68 61 62 35 56 / 100 100 50 0 0 TROY 68 63 64 35 56 / 100 100 60 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE...LOWNDES... MACON...MONTGOMERY...PIKE...RUSSELL. && 87/14
Hazardous weather outlook, Dec 23, 6:36 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 AM CST TUE DEC 23 2014 ALZ011>015-017>050-241245- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 636 AM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW-CONFIDENCE...LOW-END THREAT FOR ISOLATED SEVERE STORMS WITH DAMAGING WINDS...AND A TORNADO OR TWO GENERALLY SOUTH OF A LINE FROM ALICEVILLE TO WETUMPKA TO PHENIX CITY. THIS THREAT IS EXPECTED TO BEGIN AROUND 3 PM IN THE SOUTHWEST AND END BY 3 AM IN THE SOUTHEAST. THE GREATEST THREAT WITH THIS SYSTEM COULD BE HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH FLOODING OVERNIGHT GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING.
In the hours before
Special weather statement, Dec 23, 7:48 AM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 AM CST TUE DEC 23 2014
ALZ031-231415-
GREENE AL-
748 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR GREENE COUNTY UNTIL 815 AM CST...
AT 747 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EPES...OR 9 MILES NORTHEAST OF LIVINGSTON...MOVING
NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EUTAW...
THORNHILL...
BOLIGEE...
ALLISON...
WALDEN QUARTERS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3269 8812 3271 8808 3277 8811 3280 8807
3281 8811 3312 8784 3302 8783 3302 8771
3299 8771 3298 8775 3295 8773 3292 8777
3291 8776 3288 8782 3280 8782 3277 8787
3274 8780 3259 8805 3263 8808 3269 8804
TIME...MOT...LOC 1349Z 219DEG 43KT 3270 8804
56Local storm report, Dec 23, 8:35 AM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HAIL 7 NW GREENSBORO 32.77N 87.68W
12/23/2014 E0.88 INCH HALE AL TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES DOWN.
&&
KSUMRALLSpecial weather statement, Dec 23, 8:40 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 AM CST TUE DEC 23 2014
ALZ023-231530-
TUSCALOOSA AL-
840 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 930 AM
CST...
AT 836 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOUNDVILLE...OR 15 MILES SOUTH OF TUSCALOOSA...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TUSCALOOSA...
HOLT...
SHELTON STATE COMMUNITY COLLEGE...
TUSCALOOSA AMPHITHEATER...
MCFARLAND MALL...
DUNCANVILLE...
&&
LAT...LON 3305 8780 3346 8734 3339 8723 3337 8723
3334 8718 3331 8716 3327 8706 3325 8706
3322 8711 3324 8714 3320 8720 3313 8720
3313 8728 3306 8732 3300 8743 3301 8771
TIME...MOT...LOC 1439Z 234DEG 37KT 3302 8760
56Special weather statement, Dec 23, 9:01 AM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST TUE DEC 23 2014
ALZ034-231545-
BIBB AL-
901 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 945 AM CST...
AT 900 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LOW GAP...OR 13 MILES WEST OF BRENT...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOW GAP...
EOLINE...
WEST BLOCTON...
WOODSTOCK...
HARMON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3301 8742 3300 8732 3308 8732 3313 8728
3313 8720 3320 8720 3323 8716 3324 8713
3322 8711 3325 8707 3325 8703 3317 8703
3316 8697 3310 8697 3308 8693 3287 8733
3287 8741 3288 8742
TIME...MOT...LOC 1500Z 235DEG 24KT 3295 8739
56Special weather statement, Dec 23, 11:03 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 AM CST TUE DEC 23 2014
ALZ018-231745-
ETOWAH AL-
1103 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH COUNTY UNTIL 1145 AM
CST...
AT 1100 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR STEELE...OR 8 MILES SOUTHWEST OF RAINBOW CITY...
MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RAINBOW CITY...
GADSDEN...
HOKES BLUFF...
ATTALLA...
GADSDEN MALL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3420 8584 3411 8584 3412 8579 3410 8580
3404 8576 3385 8603 3384 8605 3387 8607
3386 8609 3390 8611 3390 8614 3393 8616
3396 8616 3399 8621 3420 8602
TIME...MOT...LOC 1703Z 220DEG 42KT 3392 8613
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:48 AM CST | Special Weather Statement | BMX | Greene | 27 min |
| Dec 23, 8:05 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 40 min |
| Dec 23, 8:40 AM CST | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Dec 23, 9:01 AM CST | Special Weather Statement | BMX | Bibb | 44 min |
| Dec 23, 11:03 AM CST | Special Weather Statement | BMX | Etowah | 42 min |
| Dec 23, 11:26 AM CST | Areal Flood Advisory | BMX | Lamar | 2 hr |
| Dec 23, 11:27 AM CST | Special Weather Statement | BMX | Cherokee | 48 min |
| Dec 23, 11:46 AM CST | Special Weather Statement | BMX | Lamar | 44 min |
| Dec 23, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 53 min |
| Dec 23, 12:27 PM CST | Special Weather Statement | BMX | Winston | 48 min |
| Dec 23, 1:07 PM CST | Special Weather Statement | BMX | Lamar | 38 min |
| Dec 23, 1:09 PM CST | Special Weather Statement | BMX | Walker, Winston | 51 min |
| Dec 23, 1:16 PM CST | Special Weather Statement | BMX | Etowah | 29 min |
| Dec 23, 1:22 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 9 min |
| Dec 23, 1:29 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Dec 23, 3:58 PM CST | Areal Flood Advisory | BMX | Tuscaloosa | 2 hr |
| Dec 23, 4:12 PM CST | Special Weather Statement | BMX | Greene | 48 min |
| Dec 23, 4:19 PM CST | Special Weather Statement | BMX | Marengo | 41 min |
| Dec 23, 4:23 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Dec 23, 5:03 PM CST | Special Weather Statement | BMX | Hale | 42 min |
| Dec 23, 5:31 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 44 min |
| Dec 23, 5:50 PM CST | Areal Flood Advisory | BMX | Jefferson | 115 min |
| Dec 23, 5:58 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.